# SDR 96FDEA00126

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spindle/Arm
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN MANUALLY CRANKING THE L/GEAR A SNAP WAS HEARD AND THE MECHANICAL POINTER STOPPED MOVING.  THE SNAP WAS HEARD BEFORE REACHING THE MECHANICAL STOP, GEAR DID EXTEND BUT NO FURTHER POINTER MOVEMENT WAS VISIBLE.  FOUND MANUAL EXTENSION INDICATOR SPINDLE BROKEN AND FOLLOWER ARM BENT.  REPLACED SPINDLE AND ARM AS PER MM 32-34-71.  PERFORMED ADJ AND TEST LANDING GEAR MANUAL EXTENSION SYSTEM AS PER MM 32-34-81.  ALL CHECKED GOOD, OK FOR SERVICE AND REQUIRED ITEM INSPECTION COMPLIED WITH.
